Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Infant with fever and cough. On clarythromycin syrup. Loss of appetite and constipation. Remedy?

Dear Sir, My daughter is 2.5 yrs old . Birth weiht 3.2 kg present weight 13kg . She had cough and feaver 2 weaks before that time doctor given clarithromycin oral suspension .she had Some good changes .but 2days before she has feaver and cough with sputum . Also foul smells in her stool . Some times constipation also . She has lose of appetite .please advise me what best treatment can give her
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
For fever you can give Tylenol syrup in prescribed dosage and for cough you can give cough syrup with expectorant after consulting your Pediatrician.
Whenever child gets fever or sick from any problem their appetite will go down and once the problem is treated their appetite will increase.
Give plenty of oral fluids, dietary fiber rich foods like vegetables, fruits as the fiber will retain water in stool and make it soft and bulky for easy passage of stool.
Hope i have answered your query.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor